IJPAM: Volume 77, No. 2 (2012)

MATHEMATICAL MODELING OF OIL RECOVERY

Mona Al-Mannai$^1$, Nail S. Khabeev$^2$
$^{1,2}$University of Bahrain
P.O. Box 32038, KINGDOM OF BAHRAIN


Abstract. This paper covers the subject of immiscible, incompressible displacement. The message here is that there is but one displacement theory, that of Buckley and Leverett.

Solution of the quasi-linear first-order hyperbolic equation has been reached using the finite-difference method applied on an example which is of interest in its own right, and the concepts of discontinuous solution have been introduced.

Several graphs have plotted using the data we obtained applying the finite-difference method for the purpose of illustrating the water saturation distribution during different period of time, and to study the effect of changing the ratio between the oil and the water viscosities on the frontal advance curve at fixed time.

Received: December 10, 2011

AMS Subject Classification: 65M06

Key Words and Phrases: percolation, porous, media, oil recovery

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 77
Issue: 2